# SDR 2002F00438

- Difficulty date: April 28, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 556 hours, 210 cycles
- Engine: Rroyce RB211535E4
- Engine time: 556 hours, 210 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 7646B000
- Part serial: 4078554
- Condition: Inoperative
- Location: Rt Engine
- Part time: 556 hours, 210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 926, DURING CLIMB RECEIVED EICAS MSG RT ANTI-ICE DISPLAYED WHEN SWITCH IS POSITIONED TO OFF POSITION VALVE LIGHT IN RT ENGINE TAI SWITCH LIGHT ILLUMINATED WITH TAI SELECTED OFF.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE TAI VALVE IN ACCORDANCE WITH MM 30-21-03-4.  SYSTEM OPERATIONAL CHECKS NORMAL.
